# SDR QXEA9902447

- Difficulty date: November 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N497US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11167
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Valve
- Condition: Failed
- Location: Fuel Crossfeed
- Component: Celcius, 3M31
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDX-  DURING FLIGHT, RIGHT HAND FUEL CROSSFEED VALVE WOULD NOT OPEN.  REMOVED AND REPLACED CROSSFEED VALVE, OPERATIONAL CHECK GOOD.
